MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON TOTAL KNEE SYSTEM OFFSET ADAPTER 2MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON TOTAL KNEE SYSTEM OFFSET ADAPTER 2MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5570-S-020
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
During revision, the nut was missing in the offset.
 
Additional Manufacturer Narrative
An event regarding a missing component involving a triathlon adaptor was reported.The event was confirmed.The device was returned in new condition.It was confirmed the nut was missing in the offset.Medical records received and evaluation: not performed as medical records were not provided for review.A device history review confirmed all devices accepted into finished goods conformed to specification.There have been no other events for the lot referenced.This investigation exhibited a non conformance.Nc has been opened on (b)(6) 2018 to further investigate missing component.Due to the information and the historical nature of this isolated event, it cannot be definitively concluded that the problem occurred within stryker¿s control.It is unclear whether the issue occurred within or outside of stryker's control.No further investigation for this event is possible at this time.If additional information become available, this investigation will be reopened.
 
Event or Problem Description
During revision, the nut was missing in the offset.

Brand Name
TRIATHLON TOTAL KNEE SYSTEM OFFSET ADAPTER 2MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7096491
Report Number0002249697-2017-03506
Device Sequence Number1378829
Product Code MBH
UDI-Device Identifier07613327014990
UDI-Public07613327014990
Combination Product (Y/N)N
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2020
Device Catalogue Number5570-S-020
Device Lot Number0040305A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;